Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Itchy spots on legs, bug bites. Used hydrocortisone and neosporin. Suggest further?

I have been having itchy spots on my legs that has since moved to my arms and back. I originally thought they were bug bites, but now am not sure. They itch like crazy then scab and when the scab falls off there is a pit left in my skin. This has been going on for a couple months and I am just unsure of what it is. I have used hydrocortisone , calimine lotion and now I am using neosporene. Any suggestions?
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You are having prurigo nodularis.
Tab methyl prednesolone 8 mg.. Thrice a day for 5 days then..
Twice a day for 5 days then..
Once a day for 5 days then..
One tab alternate day for 10 days then..
One tab twice week for 4 weeks then stop.....
Tab. Atarax 25 mg at night for 2 months

Avoid stress.. Avoid soap bath.. Take proper sleep.. I hope you will be improved..
Answered: Tue, 26 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor